MathSciNet Relay Station
MathSciNet bibliographic data
MR1232941 93B05 (22A99 58E25)
Agrachëv, A. A.; Gamkrelidze, R. V. Local controllability and semigroups of diffeomorphisms. Acta Appl. Math. 32 (1993), no. 1, 1–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement